Department of Mathematics
Last Updated:
10/09/2018 - 11:48

In this page, you can see the recent publications by the faculty members.


Publications in 2018

  1. Mesnager, Sihem; Özbudak, Ferruh; Sınak, Ahmet On the p-ary (cubic) bent and plateaued (vectorial) functions. Des. Codes Cryptogr. 86 (2018), no. 8, 1865–1892.
  2. Fendoğlu, Hande; Bozkaya, Canan; Tezer-Sezgin, Münevver DBEM and DRBEM solutions to 2D transient convection-diffusion-reaction type equations. Eng. Anal. Bound. Elem. 93 (2018), 124–134.

  3. Aydin, Cemre; Tezer-Sezgin, Munevver DRBEM solution of the Cauchy MHD duct flow with a slipping perturbed boundary. Eng. Anal. Bound. Elem. 93 (2018), 94–104.

  4. Uyanık, Elif; Yurdakul, Murat Hayrettin Fréchet-Hilbert spaces and the property SCBS. Turkish J. Math. 42 (2018), no. 3, 1294–1297.

  5. Martinez-Moro, Edgar; Otal, Kamil; Özbudak, Ferruh Additive cyclic codes over finite commutative chain rings. Discrete Math. 341 (2018), no. 7, 1873–1884.

  6. John, Volker; Kaya, Songul; Novo, Julia Finite element error analysis of a mantle convection model. Int. J. Numer. Anal. Model. 15 (2018), no. 4-5, 677–698.

  7. Küçüksakallı, Ömer; Önsiper, Hurşit Arithmetic exceptionality of generalized Lattès maps. J. Math. Soc. Japan 70 (2018), no. 2, 823–832.

  8. Boztaş, Serdar; Özbudak, Ferruh; Tekin, Eda Explicit full correlation distribution of sequence families using plateaued functions. IEEE Trans. Inform. Theory 64 (2018), no. 4, part 2, 2858–2875.

  9. Gürbüz, Merve; Tezer-Sezgin, M. MHD Stokes flow and heat transfer in a lid-driven square cavity under horizontal magnetic field. Math. Methods Appl. Sci. 41 (2018), no. 6, 2350–2359.

  10. Dabboorasad, Y. A.; Emelyanov, E. Y.; Marabeh, M. A. A. um-topology in multi-normed vector lattices. Positivity 22 (2018), no. 2, 653–667.

  11. Küçüksakallı, Ömer On the arithmetic exceptionality of polynomial mappings. Bull. Lond. Math. Soc. 50 (2018), no. 1, 143–147.

  12. Varli, Hanife; Pamuk, Mehmetcik; Kosta, Neža Mramor Perfect discrete Morse functions on connected sums. Homology Homotopy Appl. 20 (2018), no. 1, 219–236.

  13. Aydın, A.; Emelyanov, E. Yu.; Erkurşun Özcan, N.; Marabeh, M. A. A. Compact-like operators in lattice-normed spaces. Indag. Math. (N.S.) 29 (2018), no. 2, 633–656.

  14. Zheltukhin, Kostyantyn; Zheltukhina, Natalya On the discretization of Laine equations. J. Nonlinear Math. Phys. 25 (2018), no. 1, 166–177.

  15. Kuzucuoğlu, Mahmut; Oliynyk, Bogdana; Sushchanskyy, Vitaly I. Homogeneous monomial groups and centralizers. Comm. Algebra 46 (2018), no. 2, 597–609.

  16. Boztaş, Serdar; Özbudak, Ferruh; Tekin, Eda Generalized nonbinary sequences with perfect autocorrelation, flexible alphabets and new periods. Cryptogr. Commun. 10 (2018), no. 3, 509–517.

  17. Akhmet, Marat; Aruğaslan Çinçin, Duygu; Cengiz, Nur Exponential stability of periodic solutions of recurrent neural networks with functional dependence on piecewise constant argument. Turkish J. Math. 42 (2018), no. 1, 272–292.

  18. Yurttaş, Saadet Öykü; Pamuk, Mehmetcik Integral laminations on nonorientable surfaces. Turkish J. Math. 42 (2018), no. 1, 69–82.

  19. Otal, Kamil; Özbudak, Ferruh Some new non-additive maximum rank distance codes. Finite Fields Appl. 50 (2018), 293–303.
  20. Kegel, Otto H.; Kuzucuoğlu, Mahmut κ-existentially closed groups. J. Algebra 499 (2018), 298–310.

  21. Akhmet, Marat; Fen, Mehmet Onur Non-autonomous equations with unpredictable solutions. Commun. Nonlinear Sci. Numer. Simul. 59 (2018), 657–670.

  22. Koçak, Onur; Sulak, Fatih; Doğanaksoy, Ali; Uğuz, Muhiddin Modifications of Knuth randomness tests for integer and binary sequences. Commun. Fac. Sci. Univ. Ank. Sér. A1 Math. Stat. 67 (2018), no. 2, 64–81.

  23. Ercan, Gülin; Güloğlu, İsmail Ş. Groups of automorphisms with TNI-centralizers. J. Algebra 498 (2018), 38–46.

  24. Carlet, Claude; Güneri, Cem; Özbudak, Ferruh; Solé, Patrick A new concatenated type construction for LCD codes and isometry codes. Discrete Math. 341 (2018), no. 3, 830–835.

  25. Kavut, Selçuk; Maitra, Subhamoy; Özbudak, Ferruh A super-set of Patterson-Wiedemann functions: upper bounds and possible nonlinearities. SIAM J. Discrete Math. 32 (2018), no. 1, 106–122.

  26. Akhmet, M. U.; Kıvılcım, A. Grazing in impulsive differential equations. Regularity and stochasticity of nonlinear dynamical systems, 111–159, Nonlinear Syst. Complex., 21, Springer.

  27. Akhmet, M. U. Functional differential equations with piecewise constant argument. Regularity and stochasticity of nonlinear dynamical systems, 79–109, Nonlinear Syst. Complex., 21, Springer.


Publications in 2017

  1. Akbulut, Selman; Arikan, Firat Stabilizations via Lefschetz fibrations and exact open books. J. Gökova Geom. Topol. GGT 11 (2017), 1–31.
  2. Kegel, Otto H.; Kuzucuoğlu, Mahmut Centralizers of finite subgroups in Hall's universal group. Rend. Semin. Mat. Univ. Padova 138 (2017), 283–288.

  3. Arnold, David M.; Mader, Adolf; Mutzbauer, Otto; Solak, Ebru The class of (1,3)-groups with a homocyclic regulator quotient of exponent p5 is of finite representation type. Bull. Hellenic Math. Soc. 61 (2017), 55–72.

  4. Akman, T.; Karasözen, B.; Kanar-Seymen, Z. Streamline upwind/Petrov Galerkin solution of optimal control problems governed by time dependent diffusion-convection-reaction equations. TWMS J. Appl. Eng. Math. 7 (2017), no. 2, 221–235.

  5. Coskun, Emre A survey of Ulrich bundles. Analytic and algebraic geometry, 85–106, Hindustan Book Agency, New Delhi, 2017.

  6. Akhmet, Marat; Kivilcim, Aysegul Stability in non-autonomous periodic systems with grazing stationary impacts. Carpathian J. Math. 33 (2017), no. 1, 1–8.

  7. Akhmet, Marat; Fen, Mehmet Onur; Kashkynbayev, Ardak Persistence of Li-Yorke chaos in systems with relay. Electron. J. Qual. Theory Differ. Equ. 2017, Paper No. 72, 18 pp.

  8. Akhmet, Marat; Çağ, Sabahattin Chattering as a singular problem. Nonlinear Dynam. 90 (2017), no. 4, 2797–2812.

  9. De Falco, Maria; de Giovanni, Francesco; Kuzucuoğlu, Mahmut; Musella, Carmela Groups whose proper subgroups have restricted infinite conjugacy classes. Colloq. Math. 150 (2017), no. 2, 281–291.

  10. Ercan, Gülin; Güloğlu, İsmail Ş. On the influence of fixed point free nilpotent automorphism groups. Monatsh. Math. 184 (2017), no. 4, 531–538.

  11. Karasözen, Bülent; Küçükseyhan, Tuğba; Uzunca, Murat Structure preserving integration and model order reduction of skew-gradient reaction-diffusion systems. Ann. Oper. Res. 258 (2017), no. 1, 79–106.

  12. Arikan, M. Firat; Seçgin, Merve Tight contact structures on hyperbolic three-manifolds. Topology Appl. 231 (2017), 345–352.

  13. Eroglu, Fatma G.; Kaya, Songul; Rebholz, Leo G. A modular regularized variational multiscale proper orthogonal decomposition for incompressible flows. Comput. Methods Appl. Mech. Engrg. 325 (2017), 350–368.

  14. Senel, P.; Tezer-Sezgin, M. Pipe flow of a magnetizable fluid in rectangular cavities under magnetic sources. Eng. Anal. Bound. Elem. 83 (2017), 55–66.

  15. Coskun, Emre; Genc, Ozhan Ulrich bundles on Veronese surfaces. Proc. Amer. Math. Soc. 145 (2017), no. 11, 4687–4701.

  16. Otal, Kamil; Özbudak, Ferruh Cyclic subspace codes via subspace polynomials. Des. Codes Cryptogr. 85 (2017), no. 2, 191–204

  17. Kuzucuoğlu, Mahmut Centralizers of finite p-subgroups in simple locally finite groups. Zh. Sib. Fed. Univ. Mat. Fiz. 10 (2017), no. 3, 281–286.

  18. Ceylan, Tuba; Okutmuştur, Baver Finite volume approximation of the relativistic Burgers equation on a Schwarzschild–(anti–)de Sitter spacetime. Turkish J. Math. 41 (2017), no. 4, 1027–1041.

  19. Solak, Ebru The class of (2,3)-groups with homocyclic regulator quotient of exponent p2. Groups, modules, and model theory—surveys and recent developments, 435–447, Springer.

  20. Akhmet, Marat; Kivilcim, Ayşegül Vertical and horizontal grazing. Dynam. Systems Appl. 26 (2017), no. 1, 131–145.

  21. Arnold, David M.; Mader, Adolf; Mutzbauer, Otto; Solak, Ebru A Remak-Krull-Schmidt class of torsion-free Abelian groups. Groups, modules, and model theory—surveys and recent developments, 41–68, Springer, Cham, 2017.

  22. Ercan, Gülin; Güloğlu, İsmaİl Ş. Finite groups admitting a dihedral group of automorphisms. Algebra Discrete Math. 23 (2017), no. 2, 223–229.

  23. Senel, P.; Tezer-Sezgin, M. DRBEM solution of biomagnetic fluid flow and heat transfer in cavities—CMMSE2016. J. Math. Chem. 55 (2017), no. 7, 1407–1426.

  24. Dalyan, Elif; Medetoğulları, Elif; Pamuk, Mehmetcik A note on the generalized Matsumoto relation. Turkish J. Math. 41 (2017), no. 3, 524–536.

  25. Zheltukhin, Kostyantyn; Zheltukhina, Natalya; Bilen, Ergun On a class of Darboux-integrable semidiscrete equations. Adv. Difference Equ. 2017, Paper No. 182, 14 pp.

  26. Akbas, M.; Kaya, S.; Rebholz, L. G. On the stability at all times of linearly extrapolated BDF2 timestepping for multiphysics incompressible flow problems. Numer. Methods Partial Differential Equations 33 (2017), no. 4, 999–1017.

  27. Güneri, Cem; Özbudak, Ferruh; Özdemir, Funda On complementary dual additive cyclic codes. Adv. Math. Commun. 11 (2017), no. 2, 353–357.

  28. Carlet, Claude; Mesnager, Sihem; Özbudak, Ferruh; Sınak, Ahmet Explicit characterizations for plateaued-ness of p-ary (vectorial) functions. Codes, cryptology and information security, 328–345, Lecture Notes in Comput. Sci., 10194, Springer.

  29. Proceedings of the Gökova Geometry-Topology Conference 2016. Papers from the 23rd Conference held May 30–June 3, 2016. Edited by Selman Akbulut, Denis Auroux and Turgut Önder. Gökova Geometry/Topology Conference (GGT), Gökova; International Press.

  30. Ersoy, Kıvanç; Kuzucuoǧlu, Mahmut; Shumyatsky, Pavel Locally finite groups and their subgroups with small centralizers. J. Algebra 481 (2017), 1–11.

  31. Akhmet, Marat; Fen, Mehmet Onur Existence of unpredictable solutions and chaos. Turkish J. Math. 41 (2017), no. 2, 254–266.

  32. Baykur, R. İnanç; Korkmaz, Mustafa Small Lefschetz fibrations and exotic 4-manifolds. Math. Ann. 367 (2017), no. 3-4, 1333–1361.

  33. Akhmet, M. U.; Kıvılcım, A. Periodic motions generated from non-autonomous grazing dynamics. Commun. Nonlinear Sci. Numer. Simul. 49 (2017), 48–62.

  34. Emelyanov, Eduard Yu. Archimedean cones in vector spaces. J. Convex Anal. 24 (2017), no. 1, 169–183.

  35. Akhmet, Marat; Fen, Mehmet Onur Poincaré chaos and unpredictable functions. Commun. Nonlinear Sci. Numer. Simul. 48 (2017), 85–94.

  36. Türk, Ö.; Tezer-Sezgin, M. FEM solution to natural convection flow of a micropolar nanofluid in the presence of a magnetic field. Meccanica 52 (2017), no. 4-5, 889–901.

  37. Güneri, Cem; Özbudak, Ferruh; Özdemir, Funda Hasse-Weil bound for additive cyclic codes. Des. Codes Cryptogr. 82 (2017), no. 1-2, 249–263.

  38. Akhmet, Marat; Kashkynbayev, Ardak Bifurcation in autonomous and nonautonomous differential equations with discontinuities. Nonlinear Physical Science. Higher Education Press, Beijing; Springer.

  39. Önal, Süleyman; Vural, Çetin There is no domain representable dense proper subsemigroup of a topological group. Topology Appl. 216 (2017), 79–84.
  40. Uzunca, M.; Karasözen, B.; Küçükseyhan, T. Moving mesh discontinuous Galerkin methods for PDEs with traveling waves. Appl. Math. Comput. 292 (2017), 9–18.